Bulletin of the Belgian Mathematical Society - Simon Stevin

Some remarks on generalized Cohen-Macaulay rings

M. Fiorentini and L. T. Hoa

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 1, Number 4 (1994), 507-519.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408607

Mathematical Reviews number (MathSciNet)
MR1315836

Zentralblatt MATH identifier
0830.13016

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13C14: Cohen-Macaulay modules [See also 13H10] 13D45: Local cohomology [See also 14B15]

Keywords
Relative regular sequences sequences of linear type associated graded rings minimal reduction Castelnuovo-Mumford regularity generalized Cohen-Macaulay {$k,r$}-Buchsbaum modules

Citation

Fiorentini, M.; Hoa, L. T. Some remarks on generalized Cohen-Macaulay rings. Bull. Belg. Math. Soc. Simon Stevin 1 (1994), no. 4, 507--519. https://projecteuclid.org/euclid.bbms/1103408607


Export citation